# SDR REXA2015080200769

- Difficulty date: August 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 3,610 hours, 2,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT AT THE CENTER OF THE AIRCRAFT, INTERIOR & EXTERIOR, ARE VERY DIM, SOME ARE INOPERATIVE.  R & R NR 3 EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.
